# SDR IPXA11168201

- Difficulty date: July 7, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N136UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0819
- Aircraft time: 11,399 hours, 7,065 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53279238206
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MAIN CABIN SEAT TRACK HAS CORROSION AT STA Y794.3 BETWEEN FR 79 AND 80.  REMOVED DAMAGED SEAT TRACK SECTION AND 4EA SUPPORT BRACKETS. PROCURED 1EA SEAT TRACK SECTION AND 2EA SEAT TRACK SPLICES, PREPPED REMOVED AND REPAIR PARTS AND INSTALLED REF SRM 53-10-16 PB 201, PARA 4,  FIG 202.
